U.S. doctors online nowAsk doctors free
A 36-year-old member asked:

can you tell me the signs of an allergic reaction due to artificial joints?

1 doctor answer2 doctors weighed in
Dr. Andrew Murphy
Allergy and Immunology 29 years experience
Joint Failure: If one has an allergic reaction to the materials in a joint replacement typically the patient will have complications with the joint or joint failure.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 40-year-old member asked:

How can I know if my baby has food allergies?

2 doctor answers6 doctors weighed in
Dr. Arthur Torre
Pediatric Allergy and Asthma 51 years experience
Rash or irritability: Most food allergy presents with eczema - an allergic rash. Vomiting, diarrhea, poor weight gain, irritability or colic are other common presentations. Sometimes respiratory symptoms as asthma and ear infections may also be related to food allergy. Rarely blood in the stool may be caused by a food allergy.
A 43-year-old member asked:

How can I tell if my child is having an allergic reaction to formula?

3 doctor answers3 doctors weighed in
Dr. Arthur Torre
Pediatric Allergy and Asthma 51 years experience
Diarrhea, rash: Food allergy including to formula often presents with diarrhea, vomiting or skin rash (eczema). However other allergic reactions like runny/stuffy nose, recurrent or chronic ear infections, and sometimes even cough or wheeze can occur with a food allergy.
A 41-year-old member asked:

What could cause joint inflammation/redness without pain?

1 doctor answer3 doctors weighed in
Dr. John Goldman
Rheumatology 55 years experience
Arthritis : Arthritis would be my first choice. It is inflammation but not always pain. But you can have swelling, and redness without pain. Caution just because it is redness and swelling doesn't mean it is arthritis. This could be seen in allergic reaction, soft tissue inflammation or cellulitis to name a few.
NY
A 28-year-old male asked:

What to do for allergic reaction to antibiotic ? Finished course. Just wait.

1 doctor answer2 doctors weighed in
Dr. Kamel Sadek
Family Medicine 25 years experience
Antihistamine: A short course of antihistamines like Benadryl (diphenhydramine) will help. It is advisable to have your doctor classify the allergic reaction and document in your medical record the type of antibiotic which caused the reaction. Please, always follow directions listed on over the counter meds and better yet double check with a pharmacist.
East Moline, IL
A 36-year-old female asked:

Having a lot of joint pain all over?

1 doctor answer3 doctors weighed in
Dr. Jeffrey Sider
Sports Medicine 39 years experience
Diagnostic evaluatio: If you are having an assortment of varied joint pain, you need to get to the source i would suggest a rheumatologist workup to find potential causes. The treatment will likely require nsaids and possible injections into the affected joints. Perhaps physical therapy would help too.

Related questions

A 31-year-old member asked:
2 doctor answers5 doctors weighed in
A 39-year-old member asked:
1 doctor answer1 doctor weighed in
A 41-year-old female asked:
1 doctor answer1 doctor weighed in
A 55-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 31, 2013

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.